Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

An algebraic classification of some links of codimension two


Author: Chao Chu Liang
Journal: Proc. Amer. Math. Soc. 67 (1977), 147-151
MSC: Primary 57C45
MathSciNet review: 0458439
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For $ q \geqslant 2$, J. Levine proved that two simple $ (2q - 1)$-knots are isotopic if and only if their Seifert matrices are equivalent. In this paper, we will prove the analogue of Levine's result for simple boundary $ (2q - 1)$-links; we will show that: ``For $ q \geqslant 3$, two simple boundary $ (2q - 1)$-links are isotopic if and only if their Seifert matrices are l-equivalent (defined by some algebraic moves)."


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57C45

Retrieve articles in all journals with MSC: 57C45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1977-0458439-1
PII: S 0002-9939(1977)0458439-1
Keywords: Simple boundary link, Seifert manifolds, Seifert matrices, l-equivalence, equivalence (S-equivalence)
Article copyright: © Copyright 1977 American Mathematical Society